# SDR AALA202510106345

- Difficulty date: September 23, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,221 hours, 14,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING FIXED LEADING EDGE SKIN WORN AT CONTACT AREA WITH PYLON PANEL 441CL. REMOVED WORN LEADING EDGE WRAP AROUND SKIN AND REPLACED WITH NEW SERVICEABLE WRAP AROUND SKIN. PER SRM 57-41-01
